International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 1, Pages 15-21

Closed spectral measures in Fréchet spaces

W. Ricker

Department of Pure Mathematics, The University of Adelaide, Adelaide 5000, S.A., Australia

Received 13 July 1983

Copyright © 1984 W. Ricker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Closed spectral measures, which are often used in the theory of operators, have the desirable property that their L1-space is complete. In this note criteria are given which assure the closedness of spectral measures acting in Fréchet spaces.